# SDR A6WA201140022

- Difficulty date: December 1, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CRACKED WHERE BRAKE CABLE PASSES THROUGH.  REPAIRED FS202.75 BULKHEAD AT LBL 23.71, IAW REO 601R-53-11-2021, DATED 2010-11-30.
